# SDR DL72S972119

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 L/E FLAP ACTUATOR SUPPORT BRACKETS I/B AND O/B ARE CRACKED.  REMOVED SUPPORT BRACKETS AND BEGAN REPAIRS PER M/M 57-20-21 FIG 807, FINISHED REPAIR PER MM 57-20-21 FIG 807.
